Alert archive / Tennessee / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Morristown, TN
NWS Morristown, TN issued this wind chill advisory at Feb 12, 2016, 3:05 PM EST for 8 counties in Tennessee; 5 counties in Virginia. It took effect at Feb 13, 2016, 12:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:05 PM EST (20:05 UTC)
- In effect from
- Feb 13, 2016, 12:00 AM EST
- Expired
- Feb 13, 2016, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN, City of Bristol, VA, City of Norton, VA, Russell County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 62 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604 WWUS44 KMRX 122005 AAA WSWMRX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 305 PM EST FRI FEB 12 2016 ...LIGHT SNOW ACCUMULATIONS EXPECTED... .COLDER AIR WILL BUILD IN OVERNIGHT...AND SCATTERED TO NUMEROUS SNOW SHOWERS WILL PERSIST THROUGH TONIGHT AND INTO SATURDAY MORNING...MAINLY OVER THE NORMALLY FAVORED HIGHER ELEVATION AREAS. TNZ012>017-035>040-042-044-046-067>071-073-122115- /O.CAN.KMRX.WW.Y.0006.000000T0000Z-160212T2100Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE 305 PM EST FRI FEB 12 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW SHOWERS OR FLURRIES MAY LINGER IN SOME SPOTS OVERNIGHT...BUT NO ADDITIONAL ACCUMULATION IS EXPECTED. COLD TEMPERATURES OVERNIGHT MAY LEAD TO PATCHES OF BLACK ICE ON ROADS SATURDAY MORNING. $$ TNZ018-041-043-045-047-072-074-VAZ002-006-008-130900- /O.NEW.KMRX.WC.Y.0003.160213T0500Z-160213T1700Z/ /O.CON.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...WISE...NORTON... LEBANON...ABINGDON 305 PM EST FRI FEB 12 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SATURDAY. * EVENT...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED. THE GREATEST ACCUMULATIONS WILL BE IN THE HIGHER ELEVATIONS. WIND CHILL VALUES WILL BE BETWEEN 5 AND 15 DEGREES BELOW ZERO. * TIMING...SCATTERED TO NUMEROUS SNOW SHOWERS WILL LINGER INTO TONIGHT...TAPERING OFF TO FLURRIES THROUGH SATURDAY. BITTERLY COLD WIND CHILLS WILL OCCUR FROM MIDNIGHT TONIGHT TO NOON SATURDAY. * IMPACTS...THE SNOW MAY LEAD TO HAZARDOUS ROAD CONDITIONS ESPECIALLY ON UNTREATED ROADWAYS. PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRAVEL WILL LIKELY BECOME HAZARDOUS ONCE THE WINTRY PRECIPITATION BEGINS. MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS OFTEN DEVELOP FIRST. A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED. && $$ TNZ087-130900- /O.NEW.KMRX.WC.Y.0003.160213T0500Z-160213T1700Z/ SOUTHEAST MONROE- INCLUDING THE CITY OF...COKER CREEK 305 PM EST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SATURDAY. * EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES BELOW ZERO. * TIMING...BITTERLY COLD WIND CHILLS WILL OCCUR FROM MIDNIGHT TONIGHT TO NOON SATURDAY. * IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED. && $$ VAZ001-005-130900- /O.CON.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/ LEE-SCOTT- INCLUDING THE CITIES OF...JONESVILLE...GATE CITY 305 PM EST FRI FEB 12 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * EVENT...ADDITIONAL SNOW ACCUMULATIONS UP TO 1 INCH ARE EXPECTED TONIGHT. THE GREATEST ACCUMULATIONS WILL BE IN THE HIGHER ELEVATIONS. * TIMING...SCATTERED TO NUMEROUS SNOW SHOWERS WILL LINGER INTO TONIGHT...TAPERING OFF TO FLURRIES THROUGH SATURDAY. * IMPACTS...THE SNOW MAY LEAD TO HAZARDOUS ROAD CONDITIONS ESPECIALLY ON UNTREATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRAVEL WILL LIKELY BECOME HAZARDOUS ONCE THE WINTRY PRECIPITATION BEGINS. MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS OFTEN DEVELOP FIRST. && $$
1 follow-up statement
914 WWUS44 KMRX 130904 WSWMRX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 404 AM EST SAT FEB 13 2016 ...VERY LOW WIND CHILL VALUES EXPECTED ESPECIALLY OVER THE HIGHER ELEVATIONS... .COLDER AIR WILL CONTINUE TO PUSH IN THIS MORNING ON NORTHWEST WINDS. DANGEROUSLY LOW WIND CHILL VALUES CAN BE EXPECTED AT TIMES...ESPECIALLY OVER THE HIGHER TERRAIN. TNZ018-041-043-045-047-072-074-VAZ002-006-008-131700- /O.EXP.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/ /O.CON.KMRX.WC.Y.0003.000000T0000Z-160213T1700Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...WISE...NORTON... LEBANON...ABINGDON 404 AM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES BELOW ZERO AT TIMES...ESPECIALLY IN THE HIGHER ELEVATIONS. * TIMING...THIS MORNING * IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED. && $$ VAZ001-005-131015- /O.EXP.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/ LEE-SCOTT- INCLUDING THE CITIES OF...JONESVILLE...GATE CITY 404 AM EST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY HAS EXPIRED... A FEW SNOW SHOWERS OR FLURRIES WILL LINGER INTO THE MORNING HOURS...BUT THE THREAT OF MORE SIGNIFICANT ACCUMULATING SNOWFALL HAS LESSENED. $$ TNZ087-131700- /O.CON.KMRX.WC.Y.0003.000000T0000Z-160213T1700Z/ SOUTHEAST MONROE- INCLUDING THE CITY OF...COKER CREEK 404 AM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES BELOW ZERO AT TIMES...ESPECIALLY OVER THE HIGHER ELEVATIONS. * TIMING...THIS MORNING. * IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 12:08 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Feb 12, 12:08 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1208 PM EST FRI FEB 12 2016
.AVIATION...
LIGHT TO MODERATE SNOW WILL CONTINUE FOR THE NEXT FEW HOURS AT
TRI...LOWERING VIS TO IFR AND LIFRLEVELS. BASED ON RADAR
TRENDS...THIS SHOULD START TO DIMINSH AROUND 20Z...LIFTING TO
MVFR. SOME LIGHT SNOW SHOWERS MAY BE ON AND OFF AT TRI THROUGH THE
NIGHT. TYS AND CHA SHOULD NOT SEE ANY MORE SNOW...WITH TYS CIGS
BECOMING MVFR OVERNIGHT. WINDS WILL SHIFT TO A MORE NW DIRECTION
AND INCREASE ABOVE 10 KTS AT ALL SITES AROUND 00Z...AND 10-15 KT
WINDS WILL PERSIST OVERNIGHT AND INTO THE MORNING.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-UNICOI.
WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ANDERSON-CAMPBELL-CLAIBORNE-GRAINGER-HAMBLEN-HANCOCK-
HAWKINS-JEFFERSON-KNOX-LOUDON-MORGAN-NW BLOUNT-NORTH SEVIER-
NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-ROANE-
SCOTT TN-SULLIVAN-UNION-WASHINGTON TN.
VA...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR LEE-RUSSELL-
SCOTT-WASHINGTON-WISE.
&&
DGSHazardous weather outlook, Feb 12, 3:36 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 336 AM EST FRI FEB 12 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-130845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 336 AM EST FRI FEB 12 2016 /236 AM CST FRI FEB 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A FAST MOVING WEAK SYSTEM WILL TRANSIT ACROSS THE AREA TODAY BRINGING WITH IT ANOTHER ROUND OF LIGHT SNOW. SNOW SHOWERS WILL LINGER INTO TONIGHT...ESPECIALLY OVER THE NORMALLY FAVORED HIGHER TERRAIN AREAS. LIGHT SNOW ACCUMULATIONS WILL POSSIBLE MAINLY NEAR AND NORTH OF THE INTERSTATE 40 CORRIDOR. IN ADDITION...WIND CHILL VALUES WILL BE QUITE LOW ACROSS THE HIGHER ELEVATIONS OF THE NORTHEAST TENNESSEE MOUNTAINS AND THE SMOKY MOUNTAINS BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER STRONGER STORM SYSTEM WILL MOVE INTO THE AREA LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. WITH ARCTIC AIR IN PLACE ACROSS THE REGION...WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE. AS TEMPERATURES WARM ON MONDAY...SNOW COULD MIX WITH RAIN...FREEZING RAIN...AND SLEET...BEFORE CHANGING ENTIRELY TO SNOW MONDAY NIGHT...ESPECIALLY ALONG THE EAST TENNESSEE MOUNTAINS WHERE SIGNIFICANT SNOWFALL ACCUMULATIONS ARE POSSIBLE BY TUESDAY MORNING. SPECIFIC FORECAST DETAILS REGARDING PRECIPITATION AMOUNTS...TYPE... AND THE TIMING ARE VERY UNCERTAIN AT THIS TIME. PLEASE STAY INFORMED AND UP TO DATE ON THE LATEST FORECAST INFORMATION REGARDING THIS POTENTIAL WINTER STORM...PARTICULARLY IF YOU HAVE TRAVEL PLANS THIS HOLIDAY WEEKEND! .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN ON MONDAY AND MONDAY NIGHT.
In the hours before
Local storm report, Feb 12, 11:11 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1111 AM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 3 SE CEDAR CREEK 35.99N 82.87W
02/12/2016 M1.5 INCH GREENE TN PUBLIC
&&Local storm report, Feb 12, 11:52 AM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 AM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW 6 N LENOIR CITY 35.89N 84.27W
02/12/2016 M1.1 INCH LOUDON TN TRAINED SPOTTER
&&Local storm report, Feb 12, 11:56 AM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1156 AM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 1 SW PIGEON FORGE 35.78N 83.57W
02/12/2016 E2.0 INCH SEVIER TN PUBLIC
&&Local storm report, Feb 12, 12:41 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1241 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW KINGSPORT 36.53N 82.56W
02/12/2016 E1.0 INCH SULLIVAN TN PUBLIC
&&Local storm report, Feb 12, 12:42 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1242 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW JONESBOROUGH 36.29N 82.48W
02/12/2016 M1.3 INCH WASHINGTON TN TRAINED SPOTTER
&&Local storm report, Feb 12, 2:59 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
259 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW LUTTRELL 36.21N 83.74W
02/12/2016 E2.0 INCH UNION TN TRAINED SPOTTER
&&Nearby
Wind Chill Advisories in Tennessee, 2016Wind Chill Advisories in Virginia, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.